I'm 45 years and taking 50mg Losartan potassium and 25/25mg Metoprolol Tart daily to treat my high blood pressure. Two days ago I got fainted (for about 30 seconds) and fell, while I walked few steps after laying on a sofa( I was half asleep). Then stared sweating. That time I checked my bp and it was 40/59 which was too low. I continuously checked my BP which got increased to 70/110 later. My blood sugar levels were ok and not a diabetic. Also did an ECG next day which the results are still awaiting. After that day I still feel not right; I feel lifeless or lethargic feeling. No chest pain as such. But feel the stomach is bloated. Any advise?
You must contact your doctor regarding this. Your symptoms are very likely caused by hypotension and you must discuss with your doctor if your medications are correct (PS! do NOT change without asking him!)
60/40 is a far too low blood pressure and can cause fainting. 110/70 is perfect. I would also recommend asking for a 24 hour monitoring to see if your blood pressure is fluctuating wildly during the day (which is not that uncommon) and if so, other treatment is possible.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.